Share Facebook
Crohn's Disease Forum » Treatment » Did a fast taper cause a flare up?


04-25-2015, 01:29 PM   #1
T990
 
Join Date: Oct 2014
Did a fast taper cause a flare up?

I've been on prednisone since early december, I had a hard time tapering off of it and started Imuran and Humira in February, since then I've been on a slow taper from 15 to 10 and my doctor recommended going down by 1mg a week, I was feeling better and my crp was very low so I decided to go down by 2mg until I got to 10. By 10 I wanted to try 5mg to see if I could handle the jump. By that afternoon I felt so nauseas and sick I went back up to 10, but since then(last week) I've been nauseas, dizzy, and have been having a lot of flank pain. I'm not having much stomach pain, so I'm not quite sure if it's inflammation. Could one day at 5mg have caused a flare up? Could it be an adrenal issue?
04-25-2015, 06:42 PM   #2
FrozenGirl
Senior Member
 
FrozenGirl's Avatar
It could be an adrenal issue because under 10 is the bodies natural level of cortisol so below that you are relying on your body kicking into action. I would stay at 10 for a while and if it goes away it may be an adrenal issue. If it gets too much worse I would really consider going to emergency. Adrenal crisis is nothing to mess with.
__________________
Dx: Ulcerative Colitis, Nov 2013
Currently on:
Mezavant 4.8g
Vitamin D 1000iu
Calcium
Tecta 40mg
Remicade: 600mg, every 4 weeks
Methotrexate: 15 mg (injection)
Reply

Crohn's Disease Forum » Treatment » Did a fast taper cause a flare up?
Thread Tools


All times are GMT -5. The time now is 08:57 PM.
Copyright 2006-2017 Crohnsforum.com